# SDR SWIA202508060508

- Difficulty date: May 8, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N302SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000839
- Aircraft time: 12,110 hours, 10,491 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 17083340407
- Condition: Broken
- Location: Zone 800
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR FORWARD FLOOR FRAME FITTING SPRING IS BROKEN.   (FLIGHT 3749 - FILED CLOSED)REMOVED AND REPLACED FORWARD PASSENGER-DOOR EVACUATION SLIDE-FITTING IN REFERENCE TO ERJ175 AMM 53-10-21/400.
